# SDR REXA2025031000294

- Difficulty date: January 24, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670331555
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR19R HAS CORROSION BETWEEN FS501 AND FS517. REPAIRED STR 19R AT APPROX. FS604 AND REPLACE DAMAGED SECTION FROM FS604 SPLICE REPAIR TO FS477 PRODUCTION SPLICE PER CRJ 700 SRM 53-00-03-201-001-A01.
